# SDR DXTA221701230660

- Difficulty date: January 22, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 8,944 hours, 5,799 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Board
- Part number: 691861116
- Part serial: 0507
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THRU 8000 FEET,  WOW MISCOMPARE AMBER CAS MESSAGE ILLUMINATED. PERFORMED QRH CHECKLIST. ON GEAR EXTENSION, MESSAGE EXTINGUISHED, THEN CAME BACK ON SHORT FINAL.  HAD NO NOSEWHEEL TILLER STEERING, ALL OTHER SYSTEMS NORMAL. DURING TAXI IN MESSAGE WENT AWAY AND TILLER STEERING CAME BACK.  REMOVED AND REPLACED LT & RT SQUAT SWITCH PRINTED CIRCUIT BOARDS NZ106 AND NZ206 IAW MM. 24-60-10-2. WOW SYSTEM AND STEERING SYSTEM OPS CHECKS GOOD IAW 24-60-10-5 AND 32-50-00-5
